Thanks for this info. I have been to my dermatologist and physician to consult with them before taking Propecia. They assured me it is an overall very safe drug, and it works. For a few weeks before taking this drug, I even monitored ball ache and (paranoia induced) sexual performance issues; related to the worried anticipation of taking this drug. I did so to remind myself to see if these feelings had occurred before taking the drug. I literally took my first pill today and I have been feeling the slightest but (seemingly) very real presence of a mildly annoying ball ache. I know (as a Dr. who has no idea who I am) you can’t make any determination as to what is going on with me. However, is this common? Do you know why one’s balls might ache on Finasteride? Is there anything I can do to try and combat any potential nocebo effect? Is it realistic to get sides after 1 pill? Thank you to anyone who can provide insight.
It would be highly unusual to get sexual side effects of any type on a single pill. However, you seemed primed for a placebo effect on the side effects which are about 100% if you psych yourself up about this process.